Area and Hausdorff Dimension of Julia Sets of Entire Functions

DSpace/Manakin Repository

Area and Hausdorff Dimension of Julia Sets of Entire Functions

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2010-01-28T18:41:53Z
dc.date.issued 1987
dc.identifier.citation McMullen, Curtis T. 1987. Area and Hausdorff dimension of Julia sets of entire functions. Transactions of the American Mathematical Society 300(1): 329–342. en_US
dc.identifier.issn 0002-9947 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:3597233
dc.description.abstract We show the Julia set of \(\lambda\sin(z)\) has positive area and the action of \(\lambda\sin(z)\) on its Julia set is not ergodic; the Julia set of \(\lambda\exp(z)\) has Hausdorff dimension two but in the presence of an attracting periodic cycle its area is zero. en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher American Mathematical Society en_US
dc.relation.isversionof doi:10.2307/2000602 en_US
dash.license LAA
dc.title Area and Hausdorff Dimension of Julia Sets of Entire Functions en_US
dc.type Journal Article en_US
dc.description.version Version of Record en_US
dc.relation.journal Transactions- American Mathematical Society en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2010-01-28T18:41:53Z

Files in this item

Files Size Format View
McMullen_AreaHausdorfDim.pdf 1.209Mb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7501]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters